# SDR PCAA9900003

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 85540001003
- Condition: Damaged
- Location: Rudder
- Part time: 18,823 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDT- DURING A LIGHTNING STRIKE INSPECTION THE FORE RUDDER WAS FOUND TO HAVE NUMEROUS RIVETS PULLED THROUGH AND LOOSE.  THE RUDDER WAS REPAIRED IAW BOMBARDIER RD8-55-335.
